# SDR SCNA20210205030

- Difficulty date: January 13, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT SHIELD HAS CORROSION  STA. 847-867, RBL21. REMOVED AND REPLACED AFT CARGO COMPARTMENT AFT SHIELD STA 847-867 RBL 21 IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DWG# 146A1827, ORIGINAL SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1 FIG 102
